Alert archive / New York / Gale Warnings in 2020

Gale Warning 6, NWS New York, NY

February 7, 2020

NWS New York, NY issued this gale warning at Feb 7, 2020, 6:33 PM EST. It took effect at Feb 7, 2020, 7:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 7, 2020, 6:33 PM EST (23:33 UTC)
In effect from
Feb 7, 2020, 7:00 PM EST
Expired
Feb 8, 2020, 1:15 AM EST
In force
6 hr
Issued by
NWS New York, NY

The text

As transmitted.

304 
WHUS71 KOKX 072333
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
633 PM EST Fri Feb 7 2020

ANZ330-335-338-340-345-350-353-355-081000-
/O.CON.KOKX.SR.W.0001.000000T0000Z-200208T0000Z/
/O.NEW.KOKX.GL.W.0006.200208T0000Z-200208T1200Z/
/O.NEW.KOKX.SC.Y.0016.200208T1200Z-200208T1800Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
633 PM EST Fri Feb 7 2020

...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IN EFFECT UNTIL 7 AM EST SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 1 PM EST
SATURDAY...

* WHAT...For the Storm Warning, west winds 30 to 35 kt with gusts
  up to 50 kt and seas 10 to 15 feet. For the Gale Warning, west 
  winds 25 to 35 kt with gusts up to 45 kt and seas 11 to 16 feet 
  expected. For the Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 30 kt and seas 7 to 10 feet expected.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, South Shore Bays from Jones Inlet through 
  Shinnecock Bay, Moriches Inlet NY to Montauk Point NY out 20 
  nm, Fire Island Inlet NY to Moriches Inlet NY out 20 nm, and 
  Sandy Hook NJ to Fire Island Inlet NY out 20 nm.

* WHEN...For the Storm Warning, until 7 PM EST this evening. For 
  the Gale Warning, until 7 AM EST Saturday. For the Small Craft 
  Advisory, from 7 AM to 1 PM EST Saturday.

* IMPACTS...Very strong winds will cause hazardous seas which
  could capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ370-373-375-081000-
/O.NEW.KOKX.GL.W.0006.200208T0000Z-200208T1200Z/
/O.NEW.KOKX.SC.Y.0016.200208T1200Z-200208T1800Z/
Waters from Moriches Inlet to Montauk Point NY from 20 to 40 nm-
Waters from Fire Island Inlet to Moriches Inlet NY from 20 to
40 nm-
Waters from Sandy Hook NJ to Fire Island Inlet NY from 20 to
40 nm-
633 PM EST Fri Feb 7 2020

...GALE WARNING IN EFFECT UNTIL 7 AM EST SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 1 PM EST
SATURDAY...

* WHAT...For the Gale Warning, west winds 30 to 40 kt with gusts 
  up to 50 kt and seas 14 to 19 feet expected. For the Small 
  Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt 
  and seas 8 to 13 feet expected.

* WHERE...Waters from Moriches Inlet to Montauk Point NY from 20 
  to 40 nm, Waters from Fire Island Inlet to Moriches Inlet NY 
  from 20 to 40 nm and Waters from Sandy Hook NJ to Fire Island 
  Inlet NY from 20 to 40 nm.

* WHEN...For the Gale Warning, until 7 AM EST Saturday. For the 
  Small Craft Advisory, from 7 AM to 1 PM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
3 follow-up statements
195 
WHUS71 KOKX 080033
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
733 PM EST Fri Feb 7 2020

ANZ370-373-375-080145-
/O.CAN.KOKX.GL.W.0006.000000T0000Z-200208T1200Z/
/O.CAN.KOKX.SC.Y.0016.200208T1200Z-200208T1800Z/
Waters from Moriches Inlet to Montauk Point NY from 20 to 40 nm-
Waters from Fire Island Inlet to Moriches Inlet NY from 20 to
40 nm-
Waters from Sandy Hook NJ to Fire Island Inlet NY from 20 to
40 nm-
733 PM EST Fri Feb 7 2020

...STORM WARNING REMAINS IN EFFECT...

A Gale Warning and a Small Craft Advisory were inadvertently
issued from this office. A Storm Warning remains in effect for
these waters issued by the Ocean Prediction Center.

$$

ANZ330-335-338-340-345-350-353-355-080300-
/O.CON.KOKX.GL.W.0006.000000T0000Z-200208T1200Z/
/O.CON.KOKX.SC.Y.0016.200208T1200Z-200208T1800Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
733 PM EST Fri Feb 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 1 PM EST
SATURDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt with gusts 
  up to 45 kt and seas 11 to 16 feet. For the Small Craft 
  Advisory, west winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet expected.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, Sandy Hook NJ to Fire Island Inlet NY out 20 
  nm, South Shore Bays from Jones Inlet through Shinnecock Bay, 
  Moriches Inlet NY to Montauk Point NY out 20 nm, and Fire 
  Island Inlet NY to Moriches Inlet NY out 20 nm.

* WHEN...For the Gale Warning, until 7 AM EST Saturday. For the 
  Small Craft Advisory, from 7 AM to 1 PM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
988 
WHUS71 KOKX 080244
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
944 PM EST Fri Feb 7 2020

ANZ330-335-338-340-345-350-353-355-081100-
/O.CON.KOKX.GL.W.0006.000000T0000Z-200208T1200Z/
/O.CON.KOKX.SC.Y.0016.200208T1200Z-200208T1800Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
944 PM EST Fri Feb 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 1 PM EST
SATURDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts 
  up to 35 kt and seas 11 to 16 feet. For the Small Craft 
  Advisory, west winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet expected.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, Sandy Hook NJ to Fire Island Inlet NY out 20 
  nm, South Shore Bays from Jones Inlet through Shinnecock Bay, 
  Moriches Inlet NY to Montauk Point NY out 20 nm, and Fire 
  Island Inlet NY to Moriches Inlet NY out 20 nm.

* WHEN...For the Gale Warning, until 7 AM EST Saturday. For the 
  Small Craft Advisory, from 7 AM to 1 PM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
924 
WHUS71 KOKX 080615
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
115 AM EST Sat Feb 8 2020

ANZ330-335-338-340-345-355-081415-
/O.CAN.KOKX.GL.W.0006.000000T0000Z-200208T1200Z/
/O.EXT.KOKX.SC.Y.0016.200208T0615Z-200208T2300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
115 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 5
  to 10 feet expected on Eastern Long Island Sound and the ocean
  west of Fire Island Inlet out 20 nm.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, Sandy Hook NJ to Fire Island Inlet NY out 20 
  nm, and South Shore Bays from Jones Inlet through Shinnecock 
  Bay.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ353-081415-
/O.CAN.KOKX.GL.W.0006.000000T0000Z-200208T1200Z/
/O.EXT.KOKX.SC.Y.0016.200208T0615Z-200209T0500Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
115 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 7
  to 12 feet expected.

* WHERE...Fire Island Inlet NY to Moriches Inlet NY out 20 nm.

* WHEN...Until midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ350-081415-
/O.CAN.KOKX.GL.W.0006.000000T0000Z-200208T1200Z/
/O.EXT.KOKX.SC.Y.0016.200208T0615Z-200209T1100Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
115 AM EST Sat Feb 8 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 7
  to 15 feet expected.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 6 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Feb 7, 4:16 PM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Feb 7, 4:16 PM EST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service New York NY
416 PM EST Fri Feb 7 2020

.SYNOPSIS...
Deep low pressure along the New England coast will continue to
move quickly to the northeast tonight as high pressure builds
to the west. The high will build over the region Saturday, then
move off the northeast coast Saturday night.Broad surface low
enters the region early next week bringing increased rain and
mixed precip chances for the forecast area. High pressure builds
briefly mid week followed by a second surface low which passes
through central Quebec.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
At 20Z deep low pressure, 972MB, continues to rapidly deepen at
track quickly to the northeast. The deep pressure changes remain
across the region into early this evening, along with winds at
the top of the mixed layer ranging from 40 to 45 kt west, 45 to
55 kt across southwestern Connecticut and western Long Island
to 60 to 65 kt across southeastern Connecticut and eastern Long
Island. These high winds continue to mix to the surface from
time to time, and will continue with the high wind warnings, and
wind advisories through early this evening. Where the high wind
warning is there may be a few hows of advisory level gusts
through this evening. However, winds will be diminishing rather
quickly and the higher winds aloft shift to the east. Also,
gusts diminish late tonight as the cold air advection weakens
and ends.

With a well mixed atmosphere, overnight lows will be in a small
range across the region, in the 20s. With colder air moving into
the western region some of the light rain may mix with or change
to light snow before ending this evening. Will carry only slight
chance probabilities into this evening.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Tranquil weather is expected Saturday and Saturday night as the
upper trough moves east and flattens as ridging builds to the
coast. At the surface high pressure builds over the area. Will
mix to around 750 MB and gusts will be likely through much of
Saturday. A cold airmass remains in place Saturday and leaned
toward the colder guidance for highs.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Sunday starts mostly dry though a weak upper level short wave may
some scattered snow showers mainly over the northern portions of the
forecast area. The main feature of note late Sunday into Monday
is the shortwave entering the Great Lakes region. This
disturbance moistens the local environment bringing increased
rain and mix precipitation Monday. There is a chance for some
snow prior to the transition to all rain early Monday but by the
afternoon hours all rain is expected. The associated broad
surface low moves off to the east by the evening and the
trailing cold front drops temperatures into the mid 30s
overnight into Tuesday. Another surface low over the Carolinas
shifts north Tuesday pushing the cold front back north as a warm
front. Isentropic lift along the warm front brings another
round of light rain Tuesday with temperatures reaching the low
40s during the day.

Mid week through Friday cold air builds into New England behind a
series mid level troughs which pass through southern Canada. Long
range global models still disagree on the placement of a shortwave a
surface low that deepens over the southeast CONUS. The GFS develops
the low south of Long Island on Thursday while the Euro tracks the
low right over the forecast area. This is significant because if the
surface low trends towards the Euro solution snow and mixed
precipitation becomes increasingly likely. For now only kept chance
PoPs for the extended.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Strong low pressure shifts NE away from the terminals.

Mainly VFR this afternoon, but a few showers still possible
this with MVFR cigs. WSW-W winds gusting 40-50kt this
afternoon. Gusts subside this evening.

Winds at 2000ft still near 45kt thru about 21z for the city
terminals, and 50-55kt for KISP/KGON.

.OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
.Saturday...VFR. West gusts around 20 kt.
.Sunday....Chance of morning rain/snow showers inland, and a
slight chance of rain showers along the coast in the afternoon.
Chance for snow showers inland at night with a chance of rain
showers for the coast at night. MVFR to IFR possible.
.Monday...Chance of snow early Monday morning and late Monday
night near KSWF and KHPN as well as CT terminals with MVFR/IFR
possible. Otherwise, a chance of light rain with MVFR possible.
.Tuesday...Chance of rain/snow mix across interior terminals
with MVFR/IFR possible early. Otherwise, A chance of light
rain with MVFR possible.
.Wednesday...VFR.

&&

.MARINE...
A storm warning remains in effect for all the forecast waters
through 00Z Saturday.

Strong and gusty winds, with gusts near or to storm force, will
continue through early this evening as deepening low pressure
along the New England coast continues to move to the northeast.
Winds will be diminishing from the west and south to the east
and north as high pressure builds to the west tonight and over
the waters Saturday. Winds may fall below storm an hour or so
earlier than the end of the warning. Gale gusts continue for a
few hours across the non ocean waters this evening, then to
small craft levels through much of Saturday. On the ocean waters
gal gusts potentially continue through this evening, then at
small craft levels through much of Saturday. Ocean seas remain
elevated into Saturday night.

Light south winds Sunday shift southwesterly 15-20 kts gust of 25kts
as a low passes north of the forecast area. SCA criteria may be
possible Monday but winds diminish and shift west behind a
passing cold front in the evening. Light and variable winds
Tuesday become solid 10-15kt out of the west by Wednesday and
maintain through the end of the week.

&&

.HYDROLOGY...
No hydrologic impacts are expected through the forecast period.

&&

.TIDES...
Gale to storm force wind gusts into this evening will result in
the potential for breaking surf to 10 to 14 ft on the ocean.
Fortunately water levels are expected to be low, limiting dune
impacts.

With the strong gusts through this evening, diminishing
tonight, tidal departures will be lowering. During the low tide
cycle along the south shore back bays around midnight to 100 AM
Saturday morning tides will be approaching blow out tide
levels.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is still
operating at reduced power.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...High Wind Warning until 7 PM EST this evening for CTZ011-012.
     Wind Advisory until 7 PM EST this evening for CTZ005>010.
NY...High Wind Warning until 7 PM EST this evening for NYZ072>075-
     078>081-176>179.
     Wind Advisory until 7 PM EST this evening for NYZ067>071.
NJ...Wind Advisory until 7 PM EST this evening for NJZ002-004-006-
     103>108.
MARINE...Storm Warning until 7 PM EST this evening for ANZ330-335-338-
     340-345-350-353-355.

&&

SYNOPSIS...DJ/19
NEAR TERM...19
SHORT TERM...19
LONG TERM...DJ
AVIATION...JC
MARINE...DJ/19
HYDROLOGY...DJ/19
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Feb 7, 11:06 AM EST, 7 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
1106 AM EST Fri Feb 7 2020

CTZ011-012-NYZ072>075-078>081-176>179-081100-
Southern Middlesex-Southern New London-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
1106 AM EST Fri Feb 7 2020

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for southern Connecticut and
southeastern New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ005>010-NJZ002-004-006-103>108-NYZ067>071-081100-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
1106 AM EST Fri Feb 7 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeastern New Jersey and southeastern New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ330-335-338-340-345-350-353-355-081100-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1106 AM EST Fri Feb 7 2020

...STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for the Atlantic coastal waters,
New York Harbor, Long Island Sound, and the Long Island bays.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 7, 4:42 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
442 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     NON-TSTM WND GST GREAT GULL ISLAND       41.20N  72.12W
02/07/2020  M74 MPH          SUFFOLK            NY   WXFLOW

            OBSERVATION RECORDED AT 53 FT

&&

JP
Local storm report, Feb 7, 4:46 PM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
446 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     NON-TSTM WND GST EATONS NECK             40.95N  73.40W
02/07/2020  M63 MPH          SUFFOLK            NY   WXFLOW

            OBSERVATION RECORDED AT 71 FT

&&

MMD
Local storm report, Feb 7, 4:47 PM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
447 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     NON-TSTM WND GST STONY BROOK             40.91N  73.12W
02/07/2020  M72 MPH          SUFFOLK            NY   MESONET

            OBSERVATION RECORDED AT 159 FT

&&

MMD
Local storm report, Feb 7, 6:29 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
629 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     NON-TSTM WND GST FISHERS ISLAND AIRPORT  41.25N  72.03W
02/07/2020  M65 MPH          SUFFOLK            NY   WXFLOW

            OBSERVATION RECORDED AT 34 FT

&&

MMD
Local storm report, Feb 7, 6:32 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
632 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     NON-TSTM WND GST 1 E NEPTUNE PARK        41.31N  72.08W
02/07/2020  M72 MPH          ANZ330             CT   WXFLOW

            OBSERVATION RECORDED AT 66 FT

&&

MMD
Local storm report, Feb 7, 6:33 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
633 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     NON-TSTM WND GST 1 SE WEST MECOX VILLAGE 40.91N  72.32W
02/07/2020  M61 MPH          SUFFOLK            NY   WXFLOW

            OBSERVATION RECORDED AT 34 FT

&&

MMD

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 8:13 PM ESTHigh Wind WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more23 hr
Feb 6, 8:22 PM ESTStorm WarningOKX23 hr
Feb 7, 3:34 AM ESTCoastal Flood StatementOKXNassau, Queens3 hr
Feb 7, 3:34 AM ESTCoastal Flood StatementOKXWestchester7 hr
Feb 7, 8:27 AM ESTDense Fog AdvisoryOKXNassau, Suffolk3 hr
Feb 7, 11:12 AM ESTSpecial Weather StatementOKXKings, Queens, Richmond48 min
Feb 7, 11:15 AM ESTSpecial Marine WarningOKX60 min
Feb 7, 11:43 AM ESTSpecial Weather StatementOKXKings, Nassau, Queens32 min
Feb 7, 11:46 AM ESTSpecial Marine WarningOKX29 min
Feb 7, 6:33 PM ESTSmall Craft AdvisoryOKX23 hr

Nearby

Gale Warnings in New York, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.